| Catalog Number |
07P57-30 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a1: patient identifier: complete sample id is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported imprecise alinity c calcium results generated by the alinity c processing modules for a patient.The following data was provided: customer¿s adjusted calcium range: 2.20 to 2.60 mmol/l.Sid: (b)(6): on (b)(6) 2024 initial result = 0.83 mmol/l (ac01433 with reagent lot#: 25020un24).Repeat results = 0.9 mmol/l (ac01433), 2.38 mmol/l (ac01250 with reagent lot#: 25020un24).There was no impact to patient management reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a ticket trending review, a device history record review, and a labeling review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending for the alinity c calcium assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 25020un24.A review of the device history record did not identify any non-conformances or deviations with lot 25020un24 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the alinity c calcium reagent, lot number 25020un24.
Event or Problem Description
The customer reported imprecise alinity c calcium results generated by the alinity c processing modules for a patient.The following data was provided: customer¿s adjusted calcium range: 2.20 to 2.60 mmol/l.Sid (b)(6): on (b)(6) 2024 initial result = 0.83 mmol/l (b)(6) with reagent lot#25020un24).Repeat results = 0.9 mmol/l (b)(6), 2.38 mmol/l (b)(6) with reagent lot#25020un24).There was no impact to patient management reported.